MAUDE Adverse Event Report: ABBOTT LABORATORIES ARCHITECT C4000 PROCESSING MODULE (INTEGRATED); ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE

ABBOTT LABORATORIES ARCHITECT C4000 PROCESSING MODULE (INTEGRATED); ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Catalog Number 02P24-40
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/17/2025
Type of Reportable Event Malfunction
Event or Problem Description
The customer observed a falsely elevated magnesium on the architect c4000 processing module for a 79-year-old male.The following results were provided (reference range 1.6 - 2.6 mg/dl): sid (b)(6), initial magnesium result= 6.6 mg/dl; repeat result= 2.1 mg/dl.There was no impact to patient management reported.
 
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.All available patient information was included.Additional patient details are not available.
 
Event or Problem Description
 
Additional Manufacturer Narrative
A complaint investigation was conducted for the architect c4000 processing module, serial number (b)(6) to address the customer¿s observation of falsely elevated magnesium results.The customer inspected the module and performed multiple troubleshooting procedures including part replacement, calibration and quarterly maintenance without resolution.The field service representative (fsr) inspected the module and determined the cuvette washer, c4 (rohs) was the cause of the issues and replaced the part.Part replacement resolved the issue.No additional discrepant result issues have been reported.The instrument service history review revealed no additional tickets associated with discrepant/erratic patient results.A review of tracking and trending did not identify any trends with regards to the customer reported event.A review of the manufacturing documentation did not identify any issues associated with the complaint issue.Labeling was reviewed and adequately addressed the issue under review.Based on the investigation, no systemic issue or deficiency was identified.Based on our investigation, no systemic issue or deficiency was identified.

Brand Name
ARCHITECT C4000 PROCESSING MODULE (INTEGRATED)
Common Device Name
ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Manufacturer (Section D)
ABBOTT LABORATORIES
1915 hurd drive
irving TX 75038
Manufacturer (Section G)
ABBOTT LABORATORIES
1915 hurd drive
irving TX 75038
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key23960246
Report Number3016438761-2026-00006
Device Sequence Number9610927
Product Code JJE
UDI-Device Identifier00380740003753
UDI-Public(01)00380740003753
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number02P24-40
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/17/2025
Supplement Date Received by Manufacturer02/23/2026
Initial Report FDA Received Date01/05/2026
Supplement Report FDA Received Date02/26/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/01/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CC MAGNESIUM (1000T), 03P68-24, 75415UD00; CC MAGNESIUM (1000T), 03P68-24, 75415UD00
Patient Age79 YR
Patient SexMale